# SDR AALA20001454

- Difficulty date: August 28, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGED, 1 FASTENER HEAD MISSING, 4 OTHERS PULLED STATION 1030 BETWEEN STRINGER 23R AND 24R, SKIN CORROSION.  INSTALLED DOUBLER AND TRIPLER PER ESO 11697 DATED 2/28/2000.  (M)
